# SDR ASAA2019071430020

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 15,905 hours, 5,234 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PDC FOUND RIGHT PACK AMBER LIGHT ON P5-10 ON. GROUNDED - YES. C/W FIM 21-53 TASK 802 RIGHT PACK LIGHT ILLUMINATED AND WILL NOT RESET. VERIFIED C/B IN. PUSHED TRIP RESET SWITCH LIGHT WENT OFF AND STAYED OFF. PER FIM WAS AN INTERMITTENT FAULT. ACCOMPLISHED BITE OF PACK/ZONE TEMP CONTROLLER REF AMM 21-61-00. BITE PASSED BOTH CONTROLLERS. PREV FLT NO FAULTS BOTH CONTROLLERS. VERIFY PASSED BOTH CONTROLLERS. RAN PACK FOR 30 MINUTES - NO FAULTS. DID SECOND TEST OF CONTROLLERS BOTH PASSED BITE, PREV FLT AND VERIFY.
